Normal invariants of manifold pairs and assembly maps

Bak A, Muranov YV (2006)
Sbornik Mathematics 197(5-6): 791-811.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
The structure set of a manifold pair is constructed, its normal invariants are described, and also exact sequences and braids of exact sequences comparing the so-introduced structure set and its normal invariants with the structure sets and the normal invariants of the manifold and the submanifold are developed.
Erscheinungsjahr
Zeitschriftentitel
Sbornik Mathematics
Band
197
Ausgabe
5-6
Seite(n)
791-811
ISSN
PUB-ID

Zitieren

Bak A, Muranov YV. Normal invariants of manifold pairs and assembly maps. Sbornik Mathematics. 2006;197(5-6):791-811.
Bak, A., & Muranov, Y. V. (2006). Normal invariants of manifold pairs and assembly maps. Sbornik Mathematics, 197(5-6), 791-811. doi:10.1070/SM2006v197n06ABEH003778
Bak, A., and Muranov, Y. V. (2006). Normal invariants of manifold pairs and assembly maps. Sbornik Mathematics 197, 791-811.
Bak, A., & Muranov, Y.V., 2006. Normal invariants of manifold pairs and assembly maps. Sbornik Mathematics, 197(5-6), p 791-811.
A. Bak and Y.V. Muranov, “Normal invariants of manifold pairs and assembly maps”, Sbornik Mathematics, vol. 197, 2006, pp. 791-811.
Bak, A., Muranov, Y.V.: Normal invariants of manifold pairs and assembly maps. Sbornik Mathematics. 197, 791-811 (2006).
Bak, Anthony, and Muranov, Yu. V. “Normal invariants of manifold pairs and assembly maps”. Sbornik Mathematics 197.5-6 (2006): 791-811.